# SDR CALA2024080700380

- Difficulty date: August 3, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 66,077 hours, 28,970 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/CTL SPOILER FAULT MESSAGE ON ECAM. (L SPLR4 SERVO VLV 31CE7 OR OUTPUT FROM SEC 1)... TOMC SMITH REQUEST MEL, DEACTIVTED LH SPLR 4 REF MEL 2764W DISPATCH DESK: 34   NAME: CO DATE: 03-AUG-24-OK TO APPLY MEL 2764W FOR SPOILER #4 PAIR INOP PLACED ON MEL. *DM* SUGGEST TSM TASK 27-60-00-810-838-A0,
